# SDR ASAA2022080939454

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,087 hours, 16,826 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 014046
- Condition: Faulty
- Location: E/E, E5
- Part time: 12,653 hours, 3,550 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD LEFT FMC FAIL (VTK AND FLAG) WHICH LASTED ABOUT 15 SECONDS, THE PROBLEM RESOLVED ON ITS OWN, AND WORKED NORMALLY AFTERWARD FOR THREE HOURS. GROUNDED - YES. REMOVED & REPLACED LEFT FMCS B737-800 AMM 34-61-02/401.
